# SDR CALA2013081390391

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 74,931 hours, 27,916 cycles
- Engine: Pwa PW2040
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MASSIVE HYD LEAK RT MLG WHEEL WELL AFTER ARRIVAL.  HYD QTY DOWN TO 50 PERCENT. UPPER PART OF RT NORMAL ANTI SKID VALVE.  FOUND HYD LEAK AT NORMAL ANTI-SKID HYD FUSE D.  REPLACED FUSE IAW MM.  LEAK CHECK AND OPS CHECK GOOD.
